# SDR FDKA200709453

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825J
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 15,462 hours, 14,642 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4290
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 10,690 hours, 9,611 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FFDM FLT6044 JFK - PITCH TRIM MAIN INOP.  MX REPLACED HSCU.
